# SDR EE4Y2022121916834

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 50,587 hours, 32,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD ZL-575-01-1-001 CORROSION ON LH WING TOP SKIN PANEL 2 LOWER SURFACE. BETWEEN RIB 13 AND RIB 16. DUE THE DAMAGE IS BEYOND SRM LIMITS AIRBUS WAS CONTACTED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81140764. THE REPAIR WAS PERFORMED UNDER COOPESA JOB: A1M146 (ITEM 5-2)
